How long should I wait?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

soul2bleed
Regular Member


Date Joined Apr 2006
Total Posts : 37
   Posted 5/18/2006 7:13 AM (GMT -7)   
Okay, I've been on the Lamictal for 8 days now and on the 4th day of it I had a depressive episode that was SOOO bad. I am thinking of calling my Pdoc and seeing if he will put me on Wellbutrin. He just took me off of Prozac.  I didn't know how much time I should give the Lamictal.
 
Peg

whitedog
Regular Member


Date Joined May 2006
Total Posts : 160
   Posted 5/18/2006 8:11 AM (GMT -7)   
I'm on Lamictal also and find that if I don't take my Prozac with it, I end up depressed.  I realize they say Lamictal is supposed to 'do it all,' but since I need the Prozac, I insist on taking it.
 
Call your Pdoc and tell him you need an antidepressant too.  It's your body and you know how you feel.  You aren't a 'theory' in a medical text, you're a person with individual needs that only you know. 
 
I find the Lamictal very effective at controlling the hypomania.
Hayley


soul2bleed
Regular Member


Date Joined Apr 2006
Total Posts : 37
   Posted 5/18/2006 8:20 AM (GMT -7)   

Thank you for the reply. I will call my Pdoc today. I was a tad concerned when he took me off the Prozac, but figured he knew best.

I've also been experiencing a weird type of headache. My head just kinda aches a little, not a full on headache. Is this normal with the Lamictal?


whitedog
Regular Member


Date Joined May 2006
Total Posts : 160
   Posted 5/18/2006 8:54 AM (GMT -7)   
I don't remember having a headache but that doesn't mean it couldn't be from the Lamictal. 
 
Here's a site you might check out, rxlist.com.  Look up Lamictal and you should access a whole page with charts listing side-effects in order of prominence.  I just checked it out, and headache is a side-effect in 29% of people. 
 
I will say that when I got up to 100 mg., I had clumsiness and lots of bruising but they went away within a few weeks and so long as I don't go over 100 mg. on a regular basis, I'm fine. 
 
I don't know what it is these days with taking us off antidepressants.  Think there's a new theory out there that they make things worse.  Maybe so, but with Prozac, I'm depressed.  Sadly, my body hasn't caught up with this new theory, so till it does, I'm staying on Prozac.
 
Best wishes.
Hayley


Crissi
Regular Member


Date Joined Feb 2006
Total Posts : 27
   Posted 5/18/2006 11:29 AM (GMT -7)   
Hi there!  I started lamictal a month ago and I got a headache.  A headache is one of the most common side effects and usually goes away as your body adjusts to the med.  I'm sorry you're not feeling well.  Good luck.
 
Crissi
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 5:48 AM (GMT -7)
There are a total of 2,735,803 posts in 301,336 threads.
View Active Threads


Who's Online
This forum has 151439 registered members. Please welcome our newest member, owillie.
183 Guest(s), 11 Registered Member(s) are currently online.  Details
Psilociraptor, summer16, Loutucky, mrs. george, Ineedhelp, biker90, U B Tough, Scarecrow, dbwilco, ChickenArise, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer